I have a problem where my hair gets drenched in sweat when I do any physical activity especially when Im out for the night dancing. I naturally have hair thinner hair but I sweat so much from my scalp that it looks as though I just walked out of the shower. how can I control this? or is my only option botox?
How Do I Control Excess Sweating from Scalp/face and Neck?
Doctor Answers 4
Craniofacial Hyperhidrosis Treatment Options
Craniofacial hyperhidrosis can be treated quite well with repeat Botox injections.
Although insurance carriers require a trial of anticholinergic medications (oxybutinone or glycopyrrolate), the treatment of choice is Botox injection of the hairline, forehead, scalp and neck or endoscopic thoracic sympathectomy.
Have a question? Ask a doctor
When you perspire only with heavy physical activity, it's not really primary hyperhidrosis...but
the treatment can be the same...if you suffer from excessive sweating only when you're out dancing your options include trying some of the oral medicines like glycopyrrolate or even topcially applied drysol...assuming this doesn't resolve the issue, then there's always botox...a great choice to reduce excessive sweating from any area...and it works great on the scalp...
Botox and Xeomin for Hyperhidrosis
Hyperhidrosis responds well to Botox and other neurotoxins. The three main options for hyperhidrosis treatment with neurotoxins are the following:
- Botox Medical
You might also like...
Controlling sweating on the scalp, face, and neck
If you are suffering from excessive sweating ("hyperhidrosis") from several locations on the body, then I would consider an oral hyperhidrosis medication such as glycopyrrolate or oxybutynin as prescribed by a dermatologist. In other cases, I will use Botox and this can also be quite helpful although more expensive.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.